Forum

Copaxone and lumps!

Hi

It is only week 3 I have been using Copaxone, at first it was fine the first couple of weeks I injected myself. But this third week I started to inject at back of my arm and it made a lump, I then did it on my thigh and left a hard lump.

I don’t use any cold ice pack or anything like that as I can tolerate the stinging side of things, I also make sure that the medication is at room temperature when I inject.

Any advice on how to get these lumps to soften and go away?

Do they go away or do they stay? And after how long did you notice they stayed hard for?

Also does it get better as you use Copaxone for longer?

For those that manually inject, do you notice you get less site reactions?

I will be injecting again in the morning and dreading another lump appearing on my skin!

sorry I know I have bombarded you all with so many questions. Any feedback would be helpful.

Thanks

Lab

I manually inject as I feel I have more control and I do get lumpsas well, not all the time, I usually go round my tummy as it is easier and more fatty bits lol. Make sure you’re copaxone is not just out of the fridge, I put 3 injections in my bedside drawer on a Monday usually…Good luck

This won’t be any help, but my diabetic daughter gets lumps periodically, and she said there’s nothing you can do about them. She rubs at hers, and sometimes that helps and sometimes it doesn’t. They eventually go away, but it could take weeks.